# SDR SWAA2024082922314

- Difficulty date: August 3, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD FAN COWL DEFLECTOR WEB PANEL CRACKED JUST INSIDE OF OIL SERVE DOOR (MARKED)<[01] REMOVED AND REPLACED #1 ENG INBD FAN COWL PER AMM 71-11-02 REF TTG8Q00S5GN8 FOR WORK ACCOMPLISHED.;[02] C/W INSPECTION
